# SDR AWXA200601021

- Difficulty date: June 15, 2006
- Submitted: June 23, 2006
- Operation: Air carrier
- Aircraft: N819AW
- Make and model: Airbus A319-132
- Aircraft serial: 1395
- Aircraft time: 20,533 hours, 7,747 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - DURING BC4 CHECK DISCOVERED CORROSION IN FLOOR PANEL 222FF OF CABIN ENTRANCE R1 DOOR LOWER SURFACE.  MAINTENANCE REMOVED AND REPLACED FLOOR PANEL 222FF IAW AMERICA WEST AIRLINES TASKCARD C1D25306.
